# SDR AMWA86034

- Difficulty date: July 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: 244YV
- Aircraft time: 22,724 hours, 33,574 cycles
- Engine: Pwa PT6*
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 5038912121
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT LT PROPS WENT INTO AUTOFEATHER.  LANDED WITH NO FURTHER INCIDENT.  PERFORMED CHECK FLT AND WAS UNSATISFACTORY.  REMOVED AND REPLACED LOW AND HIGH TQ SWITCH, A123PCB.  TEST FLT SATISFACTORY
